# SDR AALA201611299006

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 6,222 hours, 2,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT FLASHLIGHT INOP. REPLACED FWD F/A LT JUMPSEAT FLASHLIGHT BATTERY AS REQUIRED. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
